1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Flu like symptoms. Metformin side effect?

Discussion in 'Type 2 Diabetes' started by catmazdo, May 31, 2015.

  1. catmazdo

    catmazdo Other · Active Member

    Messages:
    27
    Likes Received:
    27
    Trophy Points:
    53
    Hi all,

    I'm on my 4th day taking metformin. Yesterday and today I have felt dreadful with flu like symptoms.

    Has anyone else experienced this? I've googled to see if I can find any advice and there's conflicting stories. Some say that I should contact the doctor immediately. Some sites don't mention it at all.

    Can anyone help?!

    **worried**
     
  2. JAY1JAY1

    JAY1JAY1 Type 2 · Well-Known Member

    Messages:
    623
    Likes Received:
    5,076
    Trophy Points:
    158
    I would say contact your GP if your worried , I felt a bit down when I first started metformin and it only lasted a day or two ,but that was me check with the doc see what he has to say good luck JJ
     
    • Like Like x 2
  3. catmazdo

    catmazdo Other · Active Member

    Messages:
    27
    Likes Received:
    27
    Trophy Points:
    53
    Thanks JJ,

    It may just be pure coincidence and hopefully it will pass. I also feel down, very tearful in fact. But those are the only two side effects I seem to have. Luckily no gastro problems.
     
  4. JAY1JAY1

    JAY1JAY1 Type 2 · Well-Known Member

    Messages:
    623
    Likes Received:
    5,076
    Trophy Points:
    158
    Apart from a lot of wind neither have I , :facepalm: try not to worry to much but speak to the doc just to check . Hope you feel well soon JJ
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook